MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® I.C. Temperature Sensing Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® I.C. Temperature Sensing Foley Catheter
Catalog Number 129416M
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that from burn unit, they had an issue with bard foley with temperature probe.One patient had a fluid port with a rubber stopper, and another patient had the same foley but with a blue luer lock.The rubber stopper port foley was extremely hard to push fluid through.This issue created a delay in obtaining accurate bladder pressure.Upon investigation, it was noted that there are two different types of sampling ports.One is a d q-style needle free sampling port (lot# nglq0565), and the other is a bd ez-lok needless urine sample port (lot# nglp1100).Both have the same reference number, a319416am.The ez-lock is the blue lure lock that provides accurate and easy bladder pressures, whereas the bd q-style has the rubber port that blocks the user's ability to obtain accurate bladder pressure readings.

Brand Name
Bardex® I.C. Temperature Sensing Foley Catheter
Common Device Name
Temperature Sensing Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25646128
Report Number1018233-2026-04201
Device Sequence Number15912323
Product Code MJC
UDI-Device Identifier00801741039775
UDI-Public(01)00801741039775(11)260415(17)280531(10)NGLQ0565
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129416M
Device Lot NumberNGLQ0565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date06/27/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown